# SDR 2013FA0000156

- Difficulty date: February 9, 2013
- Submitted: March 8, 2013
- Operation: General aviation
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 3101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT SHEAR PLATE BETWEEN FR 69-70, ST 23-24 LEFT CORRODED BEYOND LIMITS.  EXTENT OF DAMAGE 1"L X 1"W X .025" D.
